MathSciNet Relay Station
MathSciNet bibliographic data
MR1334230 (96g:16012) 16E50 (06F20 16E20 19K14)
Ara, P.; Goodearl, K. R.; Pardo, E.; Tyukavkin, D. V. $K$-theoretically simple von Neumann regular rings. J. Algebra 174 (1995), no. 2, 659–677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement